David Portinga

Forum Replies Created

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • in reply to: “Hizentra Belly” #117969
    David Portinga
    Participant

    I have a large belly, but we assumed at first that it was all due to being on Prednisone for a long time. I was on Hizentra for 22 months, and it could well have compounded the problem However, the Hizentra created a different problem – it made my belly fat so dense that I had to quit using it due to plasma leakage, bleeding and bruising. (I had to go back to ivig.) I am hoping that going back to ivig will eventually allow the belly fat to soften up, but in 2 months so far, that hasn’t happened. I don’t think that I would go back to Hizentra, however.

    in reply to: Myopathy #117968
    David Portinga
    Participant

    I first was diagnosed with CIDP in March, 2018. Eight months later I was also diagnosed with statin-induced necrotizing myopathy. It takes a combination of regular immunoglobulin plasma plus prednisone to keep them under control. (I am working the Prednisone down to nothing due
    to the bad side effects.) I now have good use of my muscles, but have had a long-time ongoing
    problem with skin rashes all over my body. Several dermatologists and allergists have not found
    a solution to that problem, and it continues to get worse.

    in reply to: Medicare to start covering home infusions #117806
    David Portinga
    Participant

    Are you sure that home infusions for CIDP are covered? The company that I use doesn’t think so.

Viewing 3 posts - 1 through 3 (of 3 total)